# SDR AWXA200400682

- Difficulty date: June 2, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 46,798 hours, 21,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: BR8164002
- Condition: Broken
- Location: Zone 900 - Lavat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK FOUND THE G-5 GALLEY LOWER COMPARTMENT CENTER DIVIDER WALL EMERGENCY EXIT LIGHT DAMAGED.  MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT LIGHT AT G-5 GALLEY LOWER COMPARTMENT CENTER DIVIDER WALL, OPERATIONAL CHECK WAS GOOD.
